# SDR AU971364

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: DRG17587ANSETTS
- Condition: Failed
- Location: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UPLOCK FAULTY. STRIP INVESTIGATION FOUNDTHE RELEASE LEVER PNO 201117641 WAS BENT, THE SPRING PNO201117678 WAS BROKEN AND THE ROLLER BEARING PNO P336381 WAS STIFF TO ROTATE. THE UNIT WAS FOUND TO BE COMPLETELY FULL OF GREASE.
